IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
The rectifiable distance in the unitary Fredholm group
Autor/es:
ESTEBAN ANDRUCHOW; GABRIEL LAROTONDA
Revista:
STUDIA MATHEMATICA
Editorial:
INSTYTUT MATEMATYCZNY ยท POLSKA AKADEMIA NAUK
Referencias:
Lugar: Varsovia; Año: 2010 vol. 196 p. 151 - 151
ISSN:
0039-3223
Resumen:
Let U_c(H)={u: u is unitary and u-1 is compact stand for the unitary Fredholm group. We prove the following convexity result. Denote by $d_infty$ the rectifiable distance induced by the Finsler metric given by the operator norm in U_c(H). If u_0,u_1,u in U_c(H) and the geodesic eta joining u_0 and u_1 in U_c(H) verify d_infty(u,eta)